Graduate studies at Western
Studia Logica 44 (3):257 - 264 (1985)
|Abstract||In paper  it was shown that a great part of model theory of logic with the generalized quantifier Q x = there exist uncountably many x is reducible to the model theory of first order logic with an extra binary relation symbol. In this paper we consider when the quantifier Q x can be syntactically defined in a first order theory T. That problem was raised by Kosta Doen when he asked if the quantifier Q x can be eliminated in Peano arithmetic. We answer that question fully in this paper.|
|Keywords||No keywords specified (fix it)|
|Categories||categorize this paper)|
|Through your library||Configure|
Similar books and articles
Shih Ping Tung (1992). Arithmetic Definability by Formulas with Two Quantifiers. Journal of Symbolic Logic 57 (1):1-11.
Ítala M. L. D'Ottaviano (1987). Definability and Quantifier Elimination for J3-Theories. Studia Logica 46 (1):37 - 54.
Tapani Hyttinen & Gabriel Sandu (2000). Henkin Quantifiers and the Definability of Truth. Journal of Philosophical Logic 29 (5):507-527.
Wiebe Van Der Hoek & Maarten De Rijke (1993). Generalized Quantifiers and Modal Logic. Journal of Logic, Language and Information 2 (1):19-58.
H. Jerome Keisler & Wafik Boulos Lotfallah (2004). First Order Quantifiers in Monadic Second Order Logic. Journal of Symbolic Logic 69 (1):118-136.
George Mills & Jeff Paris (1984). Regularity in Models of Arithmetic. Journal of Symbolic Logic 49 (1):272-280.
Juha Kontinen & Jakub Szymanik (2011). Characterizing Definability of Second-Order Generalized Quantifiers. In L. Beklemishev & R. de Queiroz (eds.), Proceedings of the 18th Workshop on Logic, Language, Information and Computation, Lecture Notes in Artificial Intelligence 6642. Springer.
Added to index2009-01-28
Total downloads6 ( #154,923 of 739,392 )
Recent downloads (6 months)0
How can I increase my downloads?